# SDR CALA2025070206141

- Difficulty date: July 1, 2025
- Submitted: July 2, 2025
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 123,736 hours, 18,933 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: No Discrepancy
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A/C REFUELING, PRIOR TO ENG OR APU START, 1 F/A REPORTED STRONG FUEL SMELL IN ACFT.  NO OTHER CREW OR PASSENGERS WERE EFFECTED BY ODOR. CAPTAIN WALKED TO BACK OF ACFT ON 3 DIFFERENT OCCASIONS AND NEVER NOTICED ANY SMELL OR FUMES/ VISIBLE SMOKE. STONG SMELL DISSAPPEARED QUICKLY AFTER REFUELING COMPLETED. AFTER DEBRIEFING CREW SMELL DETERMINED TO BE NON A/C RELATED.
